Advertisement

Ukrainian Mathematical Journal

, Volume 30, Issue 2, pp 177–178 | Cite as

Dyadic subspaces of certain hyperspaces

  • R. S. Linichuk
Brief Communications

Literature cited

  1. 1.
    R. S. Linichuk, “On spaces of closed sets,” Vestn. Mosk. Gos. Univ., Ser. Mat., No. 4, 54–59 (1970).Google Scholar
  2. 2.
    R. S. Linichuk, “Some properties of spaces of closed subsets,” in: Eighth Summer School in Mathematics [in Russian], Inst. Mat., Akad. Nauk Ukr. SSR, Kiev (1972), pp. 212–223.Google Scholar
  3. 3.
    V. I. Ponomarev, “A new space of closed sets and multivalued continuous mappings of bicompacta,” Mat. Sb.,48, No. 2, 191–212 (1959).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • R. S. Linichuk
    • 1
  1. 1.Voroshilovgrad Pedagogic InstituteUSSR

Personalised recommendations